# SDR DALA2019121977420

- Difficulty date: December 16, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1405744) CORROSION OUT OF LIMITS ON FITTINGS (2 EA) AT STA 567 AND 607. CORRECTIVE ACTION: CORROSION LEVEL 2. REPLACED PER B757-200 SRM 51-20-01, 51-40-05.
